# SDR SWAA2025121748007

- Difficulty date: November 27, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL 41, BS 663 IN THE PASSENGER CABIN.   PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB RBL 41 STA 663 AT PASSENGER CABIN IAW SRM 53-40-51-2R-2 REPAIR 2.
